Stability of unperturbed motion governed by the ternary differential system of Lyapunov-Darboux type with nonlinearities of degree four
pdf

Keywords

Differential systems
stability of unperturbed motion
center-affine comitant and invariant
Lia algebra
first integral
Lyapunov function

How to Cite

Neagu, N., Popa, M., & Orlov, V. (2023). Stability of unperturbed motion governed by the ternary differential system of Lyapunov-Darboux type with nonlinearities of degree four. Acta Et Commentationes Exact and Natural Sciences, 14(2), 57-67. https://doi.org/10.36120/2587-3644.v14i2.57-67

Abstract

For the ternary differential system of Lyapunov-Darboux type with nonlinearities of degree four, using the Lie algebra admitted by this system, was obtained the analytic first integral, determined the Lyapunov function and the conditions of stability of the unperturbed motion.
https://doi.org/10.36120/2587-3644.v14i2.57-67
pdf
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.